A Local-Global Principle for Quadric Forms.
Mathematische Zeitschrift, Tome 142 (1975), pp. 91-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__142_172185,
author = {Alexander Prestel},
title = {A {Local-Global} {Principle} for {Quadric} {Forms.}},
journal = {Mathematische Zeitschrift},
pages = {91--96},
year = {1975},
volume = {142},
zbl = {0287.10016},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__142_172185/}
}
Alexander Prestel. A Local-Global Principle for Quadric Forms.. Mathematische Zeitschrift, Tome 142 (1975), pp. 91-96. http://geodesic.mathdoc.fr/item/MZ_1975__142_172185/